Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 650480, 8 pages
http://dx.doi.org/10.1155/2013/650480
Research Article

Some Properties of Intuitionistic Fuzzy Soft Rings

1Department of Mathematics, Yildiz Technical University, 81270 Istanbul, Turkey
2Department of Mathematics & Computer Science, Faculty of Natural Sciences, University of Gjirokastra, Albania
3Department of Mathematics, Yazd University, Yazd, Iran

Received 8 November 2012; Revised 13 January 2013; Accepted 21 February 2013

Academic Editor: Jianming Zhan

Copyright © 2013 B. A. Ersoy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. R. Roy and P. K. Maji, “A fuzzy soft set theoretic approach to decision making problems,” Journal of Computational and Applied Mathematics, vol. 203, no. 2, pp. 412–418, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. B. X. Yao, J. L. Liu, and R. X. Yan, “Fuzzy soft set and soft fuzzy set,” in Proceedings of the 4th International Conference on Natural Computation (ICNC '08), pp. 252–255, Jinan, China, October 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. K. T. Atanassov, Intuitionistic Fuzzy Sets, Theory and Applications, vol. 35 of Studies in Fuzziness and Soft Computing, Physica, Heidelberg, Germany, 1999. View at MathSciNet
  6. K. T. Atanassov, “Remarks on the intuitionistic fuzzy sets. III,” Fuzzy Sets and Systems, vol. 75, no. 3, pp. 401–402, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. K. De, R. Biswas, and A. R. Roy, “Some operations on intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 114, no. 3, pp. 477–484, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Davvaz, P. Corsini, and V. Leoreanu-Fotea, “Atanassov's intuitionistic (S,T)-fuzzy n-ary sub-hypergroups and their properties,” Information Sciences, vol. 179, no. 5, pp. 654–666, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Davvaz and W. A. Dudek, “Intuitionistic fuzzy Hv-ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 65921, 11 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Davvaz, W. A. Dudek, and Y. B. Jun, “Intuitionistic fuzzy Hv-submodules,” Information Sciences, vol. 176, no. 3, pp. 285–300, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Davvaz and S. K. Majumder, “Atanassov's intuitionistic fuzzy interior ideals of G-semigroups,” UPB Scientific Bulletin, Series A, vol. 73, no. 3, pp. 45–60, 2011. View at Google Scholar · View at MathSciNet
  12. W. A. Dudek, B. Davvaz, and Y. B. Jun, “On intuitionistic fuzzy sub-hyperquasigroups of hyperquasigroups,” Information Sciences, vol. 170, no. 2–4, pp. 251–262, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. K. Maji, R. Biswas, and A. R. Roy, “Intuitionistic fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 677–692, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. K. Maji, A. R. Roy, and R. Biswas, “Intuitionistic fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 677–692, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. İnan and M. A. Öztürk, “Fuzzy soft rings and fuzzy soft ideals,” Neural Computing and Applications, vol. 21, no. 1, supplement, pp. 1–8, 2011. View at Publisher · View at Google Scholar